RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2001, Volume 13, Number 8, Pages 85–94 (Mi mm772)  

This article is cited in 3 scientific papers (total in 3 papers)

Methods for computing $q$-polynomials

A. F. Nikiforov, M. V. Skachkov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

Abstract: The methods of computing the classical orthogonal polynomials of a discrete variable (called qpolynomials) are considered. Some difficulties connected with the instability of a calculation in all range of polynomial definition are discussed. These difficulties are illustrated on results of computing the Hahn polynomials. The stability of computational schemes with reference to round-off errors is investigated. Stable method of calculation is proposed. The calculations of Hahn and $q$-Hahn polynomials are carried out with fine accuracy.

Full text: PDF file (771 kB)

Bibliographic databases:
Received: 03.05.2000

Citation: A. F. Nikiforov, M. V. Skachkov, “Methods for computing $q$-polynomials”, Matem. Mod., 13:8 (2001), 85–94

Citation in format AMSBIB
\Bibitem{NikSka01}
\by A.~F.~Nikiforov, M.~V.~Skachkov
\paper Methods for computing $q$-polynomials
\jour Matem. Mod.
\yr 2001
\vol 13
\issue 8
\pages 85--94
\mathnet{http://mi.mathnet.ru/mm772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1902335}
\zmath{https://zbmath.org/?q=an:0997.65043}


Linking options:
  • http://mi.mathnet.ru/eng/mm772
  • http://mi.mathnet.ru/eng/mm/v13/i8/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Dorozhko, “Ortogonalnye mnogochleny v modelyakh regressii nablyudenii”, Matem. modelirovanie, 15:11 (2003), 45–50  mathnet  zmath
    2. N. N. Kalitkin, K. I. Lutskii, “Optimalnye parametry metoda dvoinogo perioda”, Matem. modelirovanie, 19:1 (2007), 57–68  mathnet  zmath
    3. A. N. Pankratov, M. I. Pyatkov, R. K. Tetuev, N. N. Nazipova, F. F. Dedus, “Poisk protyazhennykh povtorov v genomakh na osnove spektralno-analiticheskogo metoda”, Matem. biologiya i bioinform., 7:2 (2012), 476–492  mathnet
  • Математическое моделирование
    Number of views:
    This page:313
    Full text:127
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020